# SDR SWIA200312252

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 7,593 hours, 6,003 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AS WE ADDED POWER TO TAKEOFF, ALL GROUND SPOILERS DUMPED; THEN AS WE ADDED POWER TO CLEAR RUNWAY, THEY DUMPED AGAIN, AND ENDED WITH A SPOILERON STATUS MESSAGE.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU IAW MM 27-62-01.  OPS AND LEAK CHECK GOOD.
